# SDR DALA2020091543075

- Difficulty date: September 14, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N912DU
- Make and model: Boeing 737990ER
- Aircraft serial: 64883
- Aircraft time: 5,026 hours, 2,049 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF AND IN DESCENT HAD AN OILY/DIRTY SMELL.  ODOR WAS ONLY IN FLIGHT DECK.  INSPECTED BLEED DUCT W/ BLACK LIGHT, NO OIL CONTAMINATION FOUND.  INSPECTED NR 1 AND NR 2 ENGINE FAN AND HOT SECTION, NO OIL FOUND.  R & R RECIRC FAN FILTERS, PER AMM 21-25-01.  PERFORMED DUCT BURN, PER AMM 21-00-01.
